Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: How long does withdrawal from Effexor last?

Posted by lorily on July 8, 2004, at 13:21:46

In reply to Re: How long does withdrawal from Effexor last? alan38, posted by snake on July 8, 2004, at 10:41:45

> > My Pdoc does not think the withdrawal should even last this long. I don't believe he would prescribe the prozac. I will have to continue with the claritin. Hopefully/prayerfully, I will be done with this by week 5!
>
> How long does the nausea and headaches last? this is day 21 without med. i have bee using over the counter benadryl . it's not as bad as as 1 week. seems like it's not lasting as long. help help!


EFFEXOR HAS A VERY SHORT HALF LIFE!!!!! That's why we get the severe "discontinuance syndrome" Some people start feeling "withdrawals" if they don't take their dose on time. I'm surprised at the long withdrawal symptoms. Do you take any other medications? Perhaps your agony is because of the way the effexor interacted with them. This is my experience thus far:

June 1: Cut Effexor from 75 to 37.5. Had that zap thing for one day, early in the morning. Regularly take 25 mg of Trazadone at night to cover the AD part-makes me groggy in the am.

June 22: Cut Depakote from 250 to 125. No biggie, just feel a bit groggy from the Traz.

June 27: Did not take Depakote anymore. consistantly getting worse over that week I'm feeling side effects of light-headedness, a bit dizzy here and there. I figured out this starts about 1-1/2 to 2 hours after taking the effexor and wears away during the day. So, makes sense that it's side effects from taking the effexor, not NOT taking it, right? I calculated the 1/2 life on the long end so it was out of my system by fri night.

Yesterday and today, I opened up the capsule and dumped out as close to 1/2 the effexor as I could get: NO DIZZINESS, NO ZAPS!!!!!!!!!!!!!! And I feel better than I have in a while, too.

Tonight I will cut the Traz in half again. And continue with dumping 1/2 the effexor for a day or two, then lower it more. I'm doing this ever so slowly to avoid the horrors I've read about here. I'm sorry everyone is suffering so, but you all have brought me alot of help. I was almost too scared to do it, not wanting to suffer, but I do not want to be a slave to my doctor's schedule or to a medication that I no longer need. (Any pray I never will again)
I do have to say Effexor saved my life and I'm grateful I was able to get the pros and double grateful I'm eliminating the cons of it.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:lorily thread:1016
URL: http://www.dr-bob.org/babble/20040704/msgs/364072.html